# SDR ASOA2015040212532

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SURFACE FILIFORM CORROSION UNDER SERVICE DOOR SCUFF PLATE FS 319.70 TO FS 349.  REMOVED CORROSION FROM FUSELAGE SKIN UNDER SERVICE DOOR SCUFF PLATE BETWEEN FS 319.70 TO FS 349 MAX MATERIAL REMOVED .005 DAMAGE WAS WITHIN DEPTH LIMITS IAW SRM TR 53-33 BUT EXCEEDED THE 1.00 IN FROM FASTENER.  C/W EA 12-2015-088 SECTION 1.  STS ENGINEERING SOLUTIONS EA 12-2015-088, REV 1R HAS BEEN ACCOMPLISHED.
